I took two and a half packs straight of my birth control pill
Patient :I took two and a half packs straight of my birth control pills in order to not get my period because I had had a surgery in my shoulder and was in an immobilizer. Halfway through the third pack I had some break through bleeding so I stopped taking the pills and allowed myself to get my period. A month later after taking my next pack regularly, I got my period on time, although it was kind of heavy and also I passed some fleshy tissue that was clear/opaque in color. It has been two weeks since my period has ended but ever since then I have been having light brown discharge. Could the fleshy tissue and light brown discharge be connected? What could this be?
Thanks for the query.
I understand your concern.
Intake of birth control pills for prolonged period without inducing withdrawal bleeding can lead to uterine endometrial layer thickening.
During periods part of endometrial tissue will come out along with blood.
So, the fleshy tissue you passed could be endometrial tissue.
Intermenstrual spotting can be seen as side effect of birth control pills.
If you are having doubt regarding pregnancy, please go for urine pregnancy test once.
If test gives negative result, please consult your doctor and take additional dose of hormones or antifibrinolytic drugs to control the bleeding.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.